MathSciNet Relay Station
MathSciNet bibliographic data
MR550515 55R99 (55U35)
Calder, Allan; Siegel, Jerrold Homotopy and uniform homotopy. II. Proc. Amer. Math. Soc. 78 (1980), no. 2, 288–290.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement